# SDR UALA2010102203916

- Difficulty date: October 22, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 58,320 hours, 10,585 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Mid Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT MID GALLEY FLOOR LEVEL RT FRONT IS OUT.  REPLACED EMERGENCY LIGHT MID GALLEY FLOOR LEVEL RT FRONT. CHECKS OK.
